# SDR SWIA200516012

- Difficulty date: December 16, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 26,593 hours, 38,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND SEVERE SMOKE IN COCKPIT SMOKE FROM LEFT PACK BY WING, RIGHT SIDE "AIR COND" FAIL LIGHT ON OVERHEAD PANEL MAP LIGHT ELEC AND DOOR CONTINOUSLY.   REPLACED RT WOW HARNESS WITH SERVICEABLE UNIT.  TAXIED A/C, OPERATED LT AND RT PACKS.  OPERATIONAL CHECK GOOD.
